# SDR A6WA2020041347258

- Difficulty date: April 12, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 37,299 hours, 36,382 cycles
- Engine: Ge CF34*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TURBULENCE AP DISENGAGED AND RECIEVED RT OR LF ENGINE OIL LOW PRESS WARNING. CREW UNABLE TO DETERMINE LT OR RT ENGINE. NO EXCENDENCES FOUND IN MAIN DATA COMPUTER  "AIRCRAFT REMOVED FROM SERVICE"  INTERROGATED MDC NO EXCEEDANCE'S FOUND. RAN BOTH ENGINES WITH CREW     ASSISTANCE IN REF TO AMM 71-00-00 PRESSURES AND TEMPERATURES NORMAL.   SERVICED ENGINES OIL 1 PT ADDED LH ENGINE 1 PT ADDED TO RH ENGINE. A/C OK FOR RTS. KLAUS STAEFE A&P 2203262
